Journal of Nonlinear Mathematical Physics

Volume 5, Issue 3, August 1998, Pages 294 - 313

Matrix Exponential via Clifford Algebras

Authors
Rafal ABLAMOWICZ
Corresponding Author
Rafal ABLAMOWICZ
Available Online 1 August 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.3.5How to use a DOI?
Abstract
We use isomorphism between matrix algebras and simple orthogonal Clifford algebras C (Q) to compute matrix exponential eA of a real, complex, and quaternionic matrix A. The isomorphic image p = (A) in C (Q), where the quadratic form Q has a suitable signature (p, q), is exponentiated modulo a minimal polynomial of p using Clifford exponential. Elements of C (Q) are treated as symbolic multivariate polynomials in Grassmann monomials. Computations in C (Q) are performed with a Maple package `CLIFFORD'. Three examples of matrix exponentiation are given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 3
Pages
294 - 313
Publication Date
1998/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.3.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Rafal ABLAMOWICZ
PY  - 1998
DA  - 1998/08
TI  - Matrix Exponential via Clifford Algebras
JO  - Journal of Nonlinear Mathematical Physics
SP  - 294
EP  - 313
VL  - 5
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.3.5
DO  - https://doi.org/10.2991/jnmp.1998.5.3.5
ID  - ABLAMOWICZ1998
ER  -